# SDR HEEA0010394

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: 406040339105
- Condition: Rough
- Location: T/R Drive
- Part time: 558 hours
- Component: 407040320101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS ROUGH.  ALSO REPLACED 2 EACH MS172209 LOCKWASHERS.  SERIAL NUMBERS OF BEARINGS REMOVED ARE E96-0569 AND E96-0577.
